# SDR 2007UALA02851

- Difficulty date: July 26, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N401UA
- Make and model: Airbus A320-232
- Aircraft serial: 435
- Aircraft time: 45,820 hours, 16,756 cycles
- Engine: Iae V2527A5
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Power Supply
- Condition: No Test
- Location: Emergency Power
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL TEST FOR THE EMERGENCY POWER SUPPLY UNITS, EPSU EXT LOAD AFT L IS SHOWN ON PTP PANEL (CIDS DIS).   ELECTRICAL LEAD FAILURE IN 2L SLIDE PACK.  REPLACED 2L SLIDE.
